# SDR USAASB03068

- Difficulty date: May 20, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N375US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22954
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAINTENANCE FOUND THE AFT RIGHT SERVICE DOOR EMERGENCY EXIT LIGHT INOPERATIVE. MAINTENANCE REMOVED AND REPLACED DAMAGED CONNECTOR.  OPERATIONAL CHECK GOOD.  (M)
